# SDR ASAA2013080695740

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 23,232 hours, 6,912 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC CHECK, FOUND OIL FILTER APU DPI POPPED.  ACFT GROUNDED.  PERFORMED OIL FILTER INDICATOR INSPECTION IAW MM 49-91-13,  R & R FILTER IAW 49-91-12, NO DEBRIS FOUND IN FILTER.  OIL FILTER INDICATOR RESET.  APU STARTED, OPS CHECKED GOOD.
